# SDR MALA060522

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 17,005 hours, 15,996 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR HANDLE UP, THE RIGHT GEAR LIGHT IN GEAR HANDLE STAYED ON.  RETURNED TO DTW.  FOUND RT GEAR DOOR PINNED "OUT" OF CATCH.  NOT FULLY LOCKED DOWN.  ADJUSTED RT GEAR DOOR, PINNED.
